# SDR 2001UALA00134

- Difficulty date: February 14, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N618UA
- Make and model: Boeing 767222
- Aircraft serial: 21878
- Aircraft time: 65,333 hours, 17,106 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AT BS 1395, STRINGER 39L END FITTING IS CORRODED BOTH SIDES OF STRINGER.  REMOVED CORROSION FROM STRINGER PER GN-MM 5-0-6-1.  REPLACED STRINGER SPLICE CLIPS PER BAC DWG 146T3006 STRINGER SPLICE CLIPS PER BAC DWG 146T3006 AND INSTALLED PER SRM 51-40-02.
